MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STRAIGHT; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO STRAIGHT; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450800307
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, the tip of the device was broken on opening the device packaging.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6; the reported event, for tip breakage, was not confirmed as the tip was not returned for evaluation.Without the device, the root cause cannot be determined.H3 other text : tip not returned for evaluation.
 
Event or Problem Description

Brand Name
STRAIGHT
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10862742
Report Number0001811755-2020-03214
Device Sequence Number11421811
Product Code LFL
UDI-Device Identifier37613252026670
UDI-Public37613252026670
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5450800307
Device Lot Number1000409249
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer01/29/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1